# SDR 00FDEA00651

- Difficulty date: September 12, 2000
- Submitted: September 18, 2000
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65163401
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MISDRILL FRAME AT BS 990, RBL 21, WL 150.  *S/D*  REMOVED AND REPLACED PER FEDEX SRM 51-10-2, 51-40-4, 51-30-2.
